# SDR 97ZZZX547

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- System (JASC): 5711 · Wing Spar
- Part: Carry Thru Spar
- Condition: Cracked
- Location: Fuselage
- Part time: 6,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND CRACKS IN CARRY THRU STRUCTURE.  AD 95-0-03 NOT VALID BY SERIAL NUMBER.
